MathSciNet Relay Station
MathSciNet bibliographic data
MR2020026 37F10 (37B25 37B45 37E25 37F50)
Blokh, Alexander; Oversteegen, Lex Backward stability for polynomial maps with locally connected Julia sets. Trans. Amer. Math. Soc. 356 (2004), no. 1, 119–133 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement